# SDR SWAA2021072014423

- Difficulty date: September 4, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED T/E PANEL LOWER WEB ATTACH ANGLE CRACKED; JUST IB OF DEFLECTION RIB ORSS278. MARKED / REMOVED AND REPLACED RIGHT WING FIXED T/E PANEL LOWER WEB ATTACH ANGLE. JUST IB OF DEFLECTION RIB P/N 115A6260-2 IAW. AIPC 57-42-51-02 AND SRM 51-40-02 88920U 11SEP20
